# SDR USAA2009060891431

- Difficulty date: June 7, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- Aircraft time: 58,170 hours, 34,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577677
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C19 CHECK - CORROSION ON FUSELAGE SKIN INTERNAL SURFACE AT BS 727 TO BS 727A, S27L.  REPAIRED FUSELAGE SKIN INTERNAL SURFACE AT BS 727 TO BS 727A, S27L IAW US AIRWAYS EA 132457.
